CureZone   Log On   Join
Re: Aching feet and hands -too much ACV?
 
risingsun Views: 3,338
Published: 15 years ago
 
This is a reply to # 265,859

Re: Aching feet and hands -too much ACV?


My guess it that you may be chelating metals through your feet. If I had your symptoms, I would use pascalite clay packs on my feet and eat as much cilantro as I could stand.
Metals will try to escape through our feet. Just give them a little help.

Check out Owen's Web Site: Chelating Aluminum, Mercury & Heavy Metals
w/ Cilantro, Chlorella, & Mung Beans
http://owen.curezone.com/healing/chelation.html

Wrenn's Detox Guide //www.curezone.org/blogs/f.asp?f=24

or another chelation blog //www.curezone.org/blogs/f.asp?f=86&t=76580
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.516 sec, (1)